Hessian measures III

Neil S. Trudinger*, Xu Jia Wang

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    64 Citations (Scopus)

    Abstract

    In this paper, we continue previous investigations into the theory of Hessian measures. We extend our weak continuity result to the case of mixed k-Hessian measures associated with k-tuples of k-convex functions, on domains in Euclidean n-space, k = 1, 2,⋯,n. Applications are given to capacity, quasicontinuity, and the Dirichlet problem, with inhomogeneous terms, continuous with respect to capacity or combinations of Dirac measures.

    Original languageEnglish
    Pages (from-to)1-23
    Number of pages23
    JournalJournal of Functional Analysis
    Volume193
    Issue number1
    DOIs
    Publication statusPublished - 1 Aug 2002

    Fingerprint

    Dive into the research topics of 'Hessian measures III'. Together they form a unique fingerprint.

    Cite this